# SDR LR7A2020100502525

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 398944
- Condition: Cracked
- Location: Bs 544-570
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING RT LOWER MIDDLE PANEL CRACKED AT FS 544 CWS60.7R HOLE "X19", AND AT FS 570 CWS60.5R HOLE "X36" WL 256.5.  REPAIRED IAW LAC MEA 382-57-19-162.   NR 6087.
